# SDR QXEA200602083

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 7,557 hours, 7,105 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4213402
- Part serial: 0076
- Condition: Inoperative
- Location: Hyd System
- Part time: 1,229 hours, 1,115 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2394, STANDBY HYDRAULIC PUMP FAILED TO PRESSURIZE. MAINTENANCE REMOVED AND REPLACED STANDBY HYDRAULIC PUMP. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
